# SDR HNAA2019042200111

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 44,413 hours, 41,683 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  629     36-10  2048721  20APR19  PHL  CLOSE
      BLD 2 VLV FAIL WHEN ENTERING ICING CONDITIONSFACT  20APR19  15:10  PHL
            R&R'D ENG BLEED VALVE 2 IAW EMB 145 AMM 36-11-05 OPS
             CHECK GOOD AT THIS TIME
